Ask an expert
Question

14 Jan 2004

Abnormal period
I went to my local clinic for a 2 month injection. After the injection my period came every 4days to a week apart. I felt sick the entire time. I have not been to the clinic for three months but the problem still isn't gone. At first the blood is a blackish colour and has a really bitter taste then after 3 days becomes normal red and then after 2 days it stops. Is it a hormonal imbalance? Should I go see a Gynae? Before 'n started on contraceptives my period was also irregular, every 1 1/2 months.
Answer 377 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is probably an effect of the injection. It tends to get better after the second injection. If it does not, you should see a gynaecologist.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.